# SDR HALA2010032900140

- Difficulty date: March 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-33A
- Aircraft serial: 24258
- Aircraft time: 91,232 hours, 17,537 cycles
- Engine: Pwa PW4062
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Binding
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - "IAW FLIGHT CREW" BINDING IN AILERONS WHEN DOING FULL TRAVEL CHECKS, LT TURNS ONLY, RT TURNS OK.  REPLACED AILERON CONTROL FEEL BEARING. - OPS CHECK OK, REF CMM 27-11-23-701-3D (9).
